# SDR FDEA201112165311

- Difficulty date: December 16, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N832239
- Condition: Misrepaired
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREASE BEAM AT BS 1400 RT MISREPAIRED.  REPAIRED IAW EAF-5310-157116.
